Reply to commentaries, “On the identity of roots”

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    Original languageEnglish
    JournalTheoretical Linguistics
    Volume40
    Issue number3-4
    DOIs
    Publication statusPublished - 4 Oct 2014

    Research Output

    • 4 Citations
    • 1 Article

    On the identity of roots

    Harley, H., 4 Oct 2014, In : Theoretical Linguistics. 40, 3-4

    Research output: Contribution to journalArticle

  • 68 Citations (Scopus)

    Cite this